



# TUNING FORK AND ONLINE SATURDAY 27 MAY

10:45AM – 11:00AM
WELCOME TO THE NZ MUSIC MONTH SUMMIT / KARAKIA

11:00<sup>AM</sup> - 11:50<sup>AM</sup>

**CREATIVE COLLABORATION** (50 mins)

Whatever stage you're at as an artist, having the right people to support your musical business is important. CHAII and some of her long-time collaborators discuss creative relationships.

With Mona Sanei (Artist CHAII, Producer, Audio Engineer, Visual Director), Brooke Tyson (Clothing Designer),

Frank Eliesa (Music Producer), Abe Mora (Photographer, Cinematographer),
Mikey Rockwell (Animator, Director, Game Developer) and moderator Joost Langeveld (A&R at BigPop)

11:50<sup>AM</sup>-12:40<sup>PM</sup>

## FINDING YOUR COLLABORATIVE MUSIC COMMUNITY (50 mins)

Music communities come in all forms, shapes and sizes! Our panel from across the motu tells us more about their local music support networks, what makes them unique, and how collaboration has strengthened their community.

With Bianca Bailey (Artist Wiri Donna, Songwriter, Event Producer),

Wairehu Grant (Artist Half/Time)

Christian McDonald (Music Educator Taipa Area School, Northland Taonga Puoro Wananga),

Dave Borrie (Programme Director, Radio One)

and moderator Rachel Ashby (Breakfast Host, 95bFM)

12:40PM-1:15PM

# TAKING CARE OF OURSELVES AND OUR COMMUNITIES (35 mins)

Join SoundCheck Aotearoa as the panel looks at what caring for ourselves and our communities could look like against the backdrop of 2023. How can we show up for ourselves and each other in mana-enhancing ways?

With Ninakaye Taane-Tinorau (Artist Manager, SoundCheck Aotearoa),

Mel Calvesbert (SoundCheck Aotearoa), Rachel Harrison (SoundCheck Aotearoa)

and moderator Anna Loveys (Project Manager, SoundCheck Aotearoa)

1:15<sup>PM</sup> -2:00<sup>PM</sup> LUNCH PROVIDED

2:00PM - 2:50PM

#### **EQUALISER - A COLLABORATION OF SONGS AND SCREEN (50 mins)**

Auckland City of Music's Equaliser (EQ) initiative provides a unique opportunity for creative collaboration between female artists and female directors and invites a wider discussion regarding female-led creative workspaces in the music sector. Hear from the musicians, producers and directors working in this space, and how to participate in the growing EQ community.

With **Reshma Martin** (Artist), **Abigail Knudson** (Artist Missy, Producer), **Anna Duckworth** (Film Maker, Director) and moderator **Sarah Thomson** (Funding Advisor, NZ On Air)

2:50PM - 3:35PM

### **COLLABORATION IN THE RECORDING STUDIO** (50 mins)

Being in the recording studio often provides an ideal environment for creative collaboration.

But how do you get the best results when working with other creatives or different styles, ideas and approaches? Our panel share their experiences and how a collaborative songwriting and producing process has worked for them.

With Mazbou Q (Artist), Emily Wheatcroft Snape (Audio Engineer, Producer), Louisa Nicklin (Artist), Joel Tashkoff (Artist Choice Vaughan, Producer, Lawyer), and moderator Noema Te Hau III (Studio & Event Production Manager Big Fan)

3:35PM - 4:00PM

**WAIATA ANTHEMS** 

Want to join the Waiata Anthems movement? Hear from some of the Waiata Anthems team about this unique project instrumental in the groundswell of streaming and broadcasting waiata reo Maori where airwaves and digital platforms are resonating with the sound of new waiata and bilingual music.

4:00PM - 5:00PM NZMM SUMMIT MIXER (60 mins)

A casual in-person opportunity to meet with other attendees and some speakers from the day's panels.









